# SDR ABXA201908073138

- Difficulty date: August 3, 2019
- Submitted: August 7, 2019
- Operation: Air carrier
- Aircraft: N750AX
- Make and model: Boeing 767232
- Aircraft serial: 22227
- Aircraft time: 84,311 hours, 38,732 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Stop Fitting
- Part number: 140T211265
- Condition: Gouged
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GOUGES ON THE AFT LOWER CARGO DOOR, FORWARD #10 DOOR STOP FITTING, THAT WERE FOUND TO BE OUT OF PUBLISHED LIMITS. THE DOOR STOP FITTING WAS REPLACED. THE AIRPLANE WAS GROUNDED.
